Convergence rate for the method Of moments with linear closure relations

Yves Bourgault, Damien Broizat, Pierre Emmanuel Jabin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We study linear closure relations for the moments' method applied to simple kinetic equations. The equations are linear collisional models (velocity jump processes) which are well suited to this type of approximation. In this simplied, 1 dimensional setting, we are able to prove stability estimates for the method (with a kinetic interpretation by a BGK model). Moreover we are also able to obtain convergence rates which automatically increase with the smoothness of the initial data.

Original languageEnglish (US)
Pages (from-to)1-27
Number of pages27
JournalKinetic and Related Models
Volume8
Issue number1
DOIs
StatePublished - 2015

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Modeling and Simulation

Fingerprint Dive into the research topics of 'Convergence rate for the method Of moments with linear closure relations'. Together they form a unique fingerprint.

Cite this